Countable extension of measures and $\sigma$-integrals with values in vector lattices
Matematičeskie zametki, Tome 39 (1986) no. 5, pp. 757-765
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_5_a13,
author = {I. I. Shamaev},
title = {Countable extension of measures and $\sigma$-integrals with values in vector lattices},
journal = {Matemati\v{c}eskie zametki},
pages = {757--765},
year = {1986},
volume = {39},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_5_a13/}
}
I. I. Shamaev. Countable extension of measures and $\sigma$-integrals with values in vector lattices. Matematičeskie zametki, Tome 39 (1986) no. 5, pp. 757-765. http://geodesic.mathdoc.fr/item/MZM_1986_39_5_a13/